# SDR TSAA96075

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3425 · Integrated Flight System
- Part: Steering Comp
- Part number: 5224703002
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 257 - HNL-LIH - FLIGHT OFFICERS VERTICAL GYRO COMPUTER FLAG CAME ON IN FLIGHT.  FLIGHT DIRECTOR 2 AC CIRCUIT BREAKER OPEN.  NOT RESET.  FLIGHT ATTENDANT REPORTED STRONG ELECTRICAL SMOKE/SMELL IN CABIN.  REPLACED STEERING COMPUTER.  AIRCRAFT RETURNED TO SERVICE.  (M)
